# SDR NACA20250717011

- Difficulty date: March 5, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMO VAL OF GUSSET FROM L/H WW PRESS.DECK AREA STA 955 LBL 85 (APPROX) FOUND CORROSION ON MATING SURFACE OF GUSSET.  REMOVED CORROSION ON GUSSET FROM L/H WW PRESS. DECK AREA STA 955 LBL 85, DIMENSIONS L=3.050" W=2.500 IAW SRM 51-10-02 STEP 15A3.  EVALUATED REWORKED AREA ON GUESSET DIMENSIONS L=3.050" W=2.500, MECHANICAL MEASURE NOM. THK=.130 AND DEPTH X=.064" , NO ALLOWABLE DAMAGE FOUND.   FABRICATED GUSSET-CLOSURE PANEL ASSY STA 955, P/N VTSAA145T8752-153, PER DWG 145T87521 SAMPLE.  LOCATED AND DRILLED ALL FASTENER HOLES AT FABRICATED GUSSET-CLOSURE PANEL ASSY IAW B767 SRM 51-40-05.
